Tylenol Extra Strength Complete Cold, Cough & Flu Plus Mucus Relief Convenience Pack 24 Caplets (12 Daytime + 12 Nighttime)
Tylenol Extra Strength Complete Cold, Cough & Flu Plus Mucus Relief Convenience Pack 24 Caplets (12 Daytime + 12 Nighttime)
Health Yourself Today

Tylenol Extra Strength Complete Cold, Cough & Flu Plus Mucus Relief Convenience Pack 24 Caplets (12 Daytime + 12 Nighttime)

Regular price $17.49 $0.00

DaytimeNasal Congestion; Aches, Pains & Chills; Fever; Sore Throat Pain; Dry Cough; Headache; Thins & Loosens Mucus; Relieves Cough with Phlegm
Nighttime: Nasal Congestion; Aches, Pains & Chills; Fever; Sore Throat Pain; Dry Cough; Headache; Runny Nose & Sneezing

Dosage: Adult Use Only (12 Years and Over): Take 2 Daytime or Nighttime caplets every 6 hours. Do not exceed a combined total of any 8 Daytime or Nighttime caplets in 24 hours.

Caution: Keep out of reach of children. This package contains enough medication to seriously harm a child. Use only on the advice of a doctor. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage. Consult a doctor before use with other medications, including natural health products, prescription drugs, nonprescription drugs, or if you are taking sedatives or tranquilizers, have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, an enlarged prostate, glaucoma, are pregnant or breastfeeding, or have a persistent cough such as occurs with smoking, asthma or emphysema, cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions as these may be signs of a serious condition. Do not use with a monoamine oxidase inhibitor (MAOI) or for 2 weeks after stopping the MAOI. Do not use with any other product containing diphenhydramine, even one used on the skin. Use only on the advice of a doctor. Stop use and talk to a doctor if: you develop allergic wheezing or itching, your symptoms last for more than 3 days, or sore throat pain lasts more than 2 days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Stop use and talk to a doctor if nervousness, dizziness, sleeplessness, or new symptoms occur or symptoms worsen, or are accompanied by a high fever, persistent headache, or the production of thick yellow/green phlegm. Do not use if allergic to any of the ingredients. 
Nighttime caplets: Avoid alcohol. May cause drowsiness or excitability. Do not engage in activities requiring alertness.

Medicinal Ingredients:
Each Daytime caplet contains:
Cough Suppressant: Dextromethorphan Hydrobromide 15mg
Decongestant: Pseudophedrine Hydrochloride 30mg
Expectorant: Guaifenesin 100mg
Analgesic: Acetaminophen 500mg.
Each Nighttime caplet contains:
Decongestant: Pseudophedrine Hydrochloride 30mg
Analgesic: Acetaminophen 500mg.
Antihistamine/Cough Suppressant: Diphenhydramine Hydrochloride 25mg

Non-Medicinal Ingredients: Candelilla wax, cellulose, corn starch, croscarmellose sodium, crospovidone, D&C yellow no. 10 aluminum lake, FD&C blue no. 1 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, povidone, silica, stearic acid, titanium dioxide, zinc stearate.